# SDR WVER2019051511

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 39,593 hours, 29,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 600231902S3501
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF PAX DOOR LOWER FWD INNER CORNER CAP, THE INNER CORNER SUPPORT CLEAT AND TWO ADJACENT DIAPHRAGMS ALONG WITH PART OF THE FWD, INNER SEAL RETAINER WERE FOUND TO BE DAMAGED. THE CORNER SUPPORT CLEAT HAD ELONGATED HOLES FROM PREVIOUS REPAIRS AND THE DIAPHRAGMS WERE CRACKED. ALL DAMAGED ITEMS WERE REPLACED IAW APPLICABLE SRM'S.
